# SDR EIA2006147

- Difficulty date: July 28, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 75.0 SUPPORT FITTING AT STA 1000 FOUND CRACK.  CRACK SUPPORT FITTING FABRICATED BY WORKSHOP AND INSTALLED IAW B747 SRM 51-10-01 PG 9 (FAB ORDER NR 222,17208).
